# SDR SCNA20251010402

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37244
- Aircraft time: 38,527 hours, 13,286 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN AFT GALLEY UPON LANDING.  INSPECTED ENG FUEL FEED SYSTEM IAW AMM 28-22-00 AND APU FUEL FEED SYSTEM IAW AMM 28-25-00 NO LEAKS DETECTED
